Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Hi, Attached my kids complete blood report. He is suffering

User rating for this question
Very Good
Answered by

Pediatrician
Practicing since : 2005
Answered : 3496 Questions
Question
Hi,

Attached my kids complete blood report. He is suffering from fever (103 Celcius). Can you analyse it? Is it something serious (like leukaemia)? Or just infection?
Thanks!
Fri, 2 Feb 2018 in Child Health
 
 
Answered by Dr. Diptanshu Das 17 minutes later
Brief Answer:
Possibly just an infection

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. Possibly it is just a bacterial infection, as evident from the raised neutrophil count. I would not be worried about leukaemia from this report alone. It is unlikely to be serious if treated properly with suitable antibiotics.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by
 
Follow-up: Hi, Attached my kids complete blood report. He is suffering 16 hours later
Thanks.

Fever is down now, but he is sleepy and drowsy now. Is it due to the prescribed medication? Please review them.

Attaching them.
 
 
Answered by Dr. Diptanshu Das 44 minutes later
Brief Answer:
Please provide me with the list of medicines the child is being given.

Detailed Answer:
The sleepiness or drowsiness is not a good sign. It is unlikely to be due to the medicines unless antiallergics like cetirizine have been prescribed. Could you please provide me with the list of medicines that are being given. I will let you know accordingly.

Regards
Above answer was peer-reviewed by
 
Follow-up: Hi, Attached my kids complete blood report. He is suffering 1 hour later
He is fine now. Active and playing. Other medicines:

1. TY - 250 (Paracetamol Peddiatric Oral Suspension).
2. Luminart (Artemether and Lumefantrine Dry Syrup)
3. Endoxil-100 (Cefpodoxime 100mg)
4. Meftal p Syrup

Thanks!
Follow-up: Hi, Attached my kids complete blood report. He is suffering 39 minutes later
Can you analyse these medications and let me know if they cause sleepiness as side effect?
 
 
Answered by Dr. Diptanshu Das 53 minutes later
Brief Answer:
Unlikely

Detailed Answer:
The mentioned medicines are unlikely to give rise to increased sleepiness.
I am not sure if giving Luminart (Artemether and Lumefantrine Dry Syrup) is justifiable, but anyway.
it would be a good idea to get the child evaluated.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor